Show simple item record

dc.contributor.authorArchbold, Robert J
dc.contributor.authorKaniuth, Eberhard
dc.contributor.authorSomerset, Douglas W B
dc.date.accessioned2017-10-26T12:10:07Z
dc.date.available2017-10-26T12:10:07Z
dc.date.issued2015-08-06
dc.identifier.citationArchbold , R J , Kaniuth , E & Somerset , D W B 2015 , ' Norms of inner derivations for multiplier algebras of C ∗ -algebras and group C ∗ -algebras, II ' Advances in Mathematics , vol. 280 , pp. 225-255 . https://doi.org/10.1016/j.aim.2015.04.019en
dc.identifier.issn0001-8708
dc.identifier.otherPURE: 49836597
dc.identifier.otherPURE UUID: 23e4492c-840d-4362-acab-a26cce10c2d6
dc.identifier.otherScopus: 84946187237
dc.identifier.urihttp://hdl.handle.net/2164/9505
dc.format.extent31en
dc.language.isoeng
dc.relation.ispartofAdvances in Mathematicsen
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in ADVANCES IN MATHEMATICS, VOL 280, ISSUE (2015)DOI: 10.1016/j.aim.2015.04.019 This manuscript is distributed in accordance with the Creative Commons Attribution Non Commercial-No Derivs (CC BY-NC-ND 4.0) license, which permits others to distribute this work non-commercially provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectC∗-algebraen
dc.subjectmultiplier algebraen
dc.subjectderivationen
dc.subjectmotion groupen
dc.subjectunitary dualen
dc.subjectgraph structureen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleNorms of inner derivations for multiplier algebras of C ∗ -algebras and group C ∗ -algebras, IIen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.aim.2015.04.019
dc.date.embargoedUntil06-08-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record